# SDR DALA2015081604998

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1079-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN BETWEEN BS 1155-1174, 1136-1155, 1117-1136 AND 1098-1079.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 139, SRM 51-10-2, 51-10,4, 51-10-3 PAR 14, 21, SRM 51-30-2, 51-30-5, AND ERAS 487747-14MA REV A, 493648-14MA  REV A,  SRM 53-05,  FIG 122.
